# SDR DALA2024123012095

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,479 hours, 40,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 662 2R DOOR SLIDE INDICATOR LIGHT IS INOP. CORRECTIVE ACTION: R/R 2R SLIDE ARMED INDICATOR, R/R OTH FWD AND AFT GIRT BAR PROXIMITY SENSORS. FOUND C/B (P11-R34) DOOR GIRT BAR POPPED AND UNABLE TO RESET. FOUND RING TERMINAL BROKE AT R2 DOOR LIGHT. PROX BOX ALSO SHOWS TARGET NEAR WITH DOOR DISARMED. TARGET NEAR IS NORMAL REPLACED PROX S10221 AND OPS CHK NORMAL.
